Almost-periodic solutions in various metrics of higher-order differential equations with a nonlinear restoring term
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 45 (2006) no. 1, pp. 7-29
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Almost-periodic solutions in various metrics (Stepanov, Weyl, Besicovitch) of higher-order differential equations with a nonlinear Lipschitz-continuous restoring term are investigated. The main emphasis is focused on a Lipschitz constant which is the same as for uniformly almost-periodic solutions treated in [A1] and much better than those from our investigations for differential systems in [A2], [A3], [AB], [ABL], [AK]. The upper estimates of $\varepsilon $ for $\varepsilon $-almost-periods of solutions and their derivatives are also deduced under various restrictions imposed on the constant coefficients of the linear differential operator on the left-hand side of the given equation. Besides the existence, uniqueness and localization of almost-periodic solutions and their derivatives are established.
Almost-periodic solutions in various metrics (Stepanov, Weyl, Besicovitch) of higher-order differential equations with a nonlinear Lipschitz-continuous restoring term are investigated. The main emphasis is focused on a Lipschitz constant which is the same as for uniformly almost-periodic solutions treated in [A1] and much better than those from our investigations for differential systems in [A2], [A3], [AB], [ABL], [AK]. The upper estimates of $\varepsilon $ for $\varepsilon $-almost-periods of solutions and their derivatives are also deduced under various restrictions imposed on the constant coefficients of the linear differential operator on the left-hand side of the given equation. Besides the existence, uniqueness and localization of almost-periodic solutions and their derivatives are established.
Classification :
34C15, 34C27, 42A75
Keywords: Almost-periodic solutions; various metrics; higher-order differential equation; nonlinear restoring term; existence and uniqueness criteria
Keywords: Almost-periodic solutions; various metrics; higher-order differential equation; nonlinear restoring term; existence and uniqueness criteria
@article{AUPO_2006_45_1_a0,
author = {Andres, Jan and Bersani, Alberto Maria and Radov\'a, Lenka},
title = {Almost-periodic solutions in various metrics of higher-order differential equations with a nonlinear restoring term},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {7--29},
year = {2006},
volume = {45},
number = {1},
mrnumber = {2321293},
zbl = {1128.34029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2006_45_1_a0/}
}
TY - JOUR AU - Andres, Jan AU - Bersani, Alberto Maria AU - Radová, Lenka TI - Almost-periodic solutions in various metrics of higher-order differential equations with a nonlinear restoring term JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2006 SP - 7 EP - 29 VL - 45 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2006_45_1_a0/ LA - en ID - AUPO_2006_45_1_a0 ER -
%0 Journal Article %A Andres, Jan %A Bersani, Alberto Maria %A Radová, Lenka %T Almost-periodic solutions in various metrics of higher-order differential equations with a nonlinear restoring term %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2006 %P 7-29 %V 45 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2006_45_1_a0/ %G en %F AUPO_2006_45_1_a0
Andres, Jan; Bersani, Alberto Maria; Radová, Lenka. Almost-periodic solutions in various metrics of higher-order differential equations with a nonlinear restoring term. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 45 (2006) no. 1, pp. 7-29. http://geodesic.mathdoc.fr/item/AUPO_2006_45_1_a0/